# SDR REXA2019082801365

- Difficulty date: August 28, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 26,915 hours, 17,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: SH69037556954
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR: CORROSION ON RETAINER TRIM BTW FS=693-720, 785-797, 810-816 AND 847-847+16 AT RIGHT SIDE SEAT RAIL (CPAX) (SM). SUMMARY OF NRC:00465 CORROSION ON RETAINER TRIM BTW FS=693-720, 785-797, 810-816 AND 847-847+16 AT RIGHT SIDE SEAT RAIL WAS REMOVED PER SRM 51-21-06-001-001-A01, STA= FS=693-720, 785-797 AND 847-847+16 IT´S WHITING LIMITS, STA:=810-816 IT´S OUT-OF LIMITS. SECTION RETAINER TRIM RIGHT SIDE SEAT RAIL FS= 785-847+8 WAS REPLACED PER SRM 51-23-00-001-001-A01.
